• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
advertise1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
apollo
steroidjet
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Prami

steel1970

Member
Registered
Joined
Apr 18, 2010
Messages
122
I have used Prami one time in the past while running tren. Although it seemed to eliminate a lot of the sides, a side effect of IT was that I seemed to get EXTREMELY horny. I was married at the time and sex was not great, so I stopped using it.

Haven’t used since then, probably at least 8 years ago. Was having problems with my sex drive AND erections here recently. Recently went through a terrible breakup so at first I thought it could be that. Fast forward to about a month ago. I met an awesome girl, who LOVES sex. I’ve been using viagra because I’m still having issues. I told her about it. She advised me to get some bloodwork so I did. Test came back at about 1100 (I take 200-250mg cyp a week), but prolactin was high. Not incredibly high, but like 5pts above the normal. My doc seems to think that’s the issue. So....I immediately order some Prami. Took a .25mg dose last night. About 30 minutes later I take a 30mg dose of Cialis, as my girl was gonna come over. Within 30 minutes I felt like I was on my death bed. Sweating, nodding out, body hurting, hands shaking. Within an hour I couldn’t keep my eyes open. I wound up puking 3 times throughout the night.

I looked up drug interactions with the two and found none. What could the problem be?
 

lntense

Active member
Kilo Klub Member
Registered
Joined
Jun 25, 2012
Messages
1,923
You took too much prami and the ED meds intensified the effects. I've done it several times.



Feeling like you're about to puke next to the toilet with an erection is a weird thing. :rolleyes:
 

steel1970

Member
Registered
Joined
Apr 18, 2010
Messages
122
You took too much prami and the ED meds intensified the effects. I've done it several times.



Feeling like you're about to puke next to the toilet with an erection is a weird thing. :rolleyes:

Haha yeah well feeling like you made a huge mistake and thinking you’re gonna die alone in your apartment with an erection certainly makes you think about bad choices you’ve made....lol
 

juggy38

Well-known member
Kilo Klub Member
Registered
Joined
Oct 28, 2008
Messages
2,558
Yea prami is unbearably strong sides if you dose too much

Requip (ropinirole) has less sides, but not as strong
 

johnjuanb1

Featured Member / Sponsor Rep
Featured Member
Kilo Klub Member
Registered
Sponsors
Joined
Mar 6, 2009
Messages
24,327
You took too much prami and the ED meds intensified the effects. I've done it several times.



Feeling like you're about to puke next to the toilet with an erection is a weird thing. :rolleyes:

Bahahaha I know I shouldn’t laugh but that’s funny! 😂
 

m314

Well-known member
Registered
Joined
Jul 31, 2015
Messages
775
I start with 0.05 mg with prami and slowly work my way up to 0.25 mg. Jumping into a high dose all at once sucks.

I crush the tablets and weigh out the powder to get the right dose. My 1 mg prami tablets weigh 200 mg each, so 10 mg of powder has 0.05 mg of actual prami.
 

JD70

Member
Newbies
Joined
May 13, 2017
Messages
35
Caber might be better for you, and/or proviron. They do it for me

Sent from my SAMSUNG-SM-G900A using Tapatalk
 

gbgadriano

New member
Newbies
Joined
Nov 21, 2011
Messages
1
:lightbulb::lightbulb: I like a lot Caber and Proviron they work wonders for me!
 

PeptideFiend

New member
Registered
Joined
Aug 28, 2018
Messages
67
I have used Prami one time in the past while running tren. Although it seemed to eliminate a lot of the sides, a side effect of IT was that I seemed to get EXTREMELY horny. I was married at the time and sex was not great, so I stopped using it.

Haven’t used since then, probably at least 8 years ago. Was having problems with my sex drive AND erections here recently. Recently went through a terrible breakup so at first I thought it could be that. Fast forward to about a month ago. I met an awesome girl, who LOVES sex. I’ve been using viagra because I’m still having issues. I told her about it. She advised me to get some bloodwork so I did. Test came back at about 1100 (I take 200-250mg cyp a week), but prolactin was high. Not incredibly high, but like 5pts above the normal. My doc seems to think that’s the issue. So....I immediately order some Prami. Took a .25mg dose last night. About 30 minutes later I take a 30mg dose of Cialis, as my girl was gonna come over. Within 30 minutes I felt like I was on my death bed. Sweating, nodding out, body hurting, hands shaking. Within an hour I couldn’t keep my eyes open. I wound up puking 3 times throughout the night.

I looked up drug interactions with the two and found none. What could the problem be?

a. too much dopamine. (any other sups you taking that increase dopamine?)

b. "serotonin syndrome"???
 

liv2pb

Active member
Registered
Joined
May 29, 2015
Messages
703
Yeah you definately took to much. So many people underestimate the power of prami. Take .125mg next time. It's also one of the strongest gh releasers out and one of the few things that give me gh sides like numb hands. I got up to .5mg at night but discontinued it because I would have random dopamine rebounds in the middle of the night that would cause me to quite literally "spring" out of bed with a heart racing so fast that it felt like my heart would explode. Prami is some crazy shit.
 

lestatgear

FOUNDING Member / Sponsor Rep
Registered
Sponsors
Joined
Jul 30, 2002
Messages
635
Caber might be better for you, and/or proviron. They do it for me

Sent from my SAMSUNG-SM-G900A using Tapatalk

Agreed. Just finishing up a test and deca cycle and used caber, proviron and Cialis throughout the last half. Couldn't get enough sex. Unfortunately, I've been married for 12 years, so that means the sex isn't as abundant or good as it used to be, lol.
 

Forum statistics

Total page views
509,085,687
Threads
124,899
Messages
2,414,203
Members
155,887
Latest member
kingofjuice8740
Top